# SDR 04FDEA01517

- Difficulty date: May 28, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug DC-10-10
- Aircraft serial: 47805
- Aircraft time: 65,001 hours, 28,730 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC01542
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-5740-77420 WING - RIGHT INBOARD FLAP - OUTBOARD HINGE BRACKET CORROSION REPAIR (P/N ARC0154-2).  COMPLIED WITH EA 8-5740-77420 LEFT INBOARD FLAP - O/B HINGE BRACKET CORROSION REPAIR (P/N ARC 0154-2) FABRICATED BUSHING ON TRAV 432592 AT MAE.
